# SDR ASAA2016031416076

- Difficulty date: March 14, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 53,482 hours, 20,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750222
- Condition: Punctured
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION PANEL IS PUNCTURED AT BS 727F+14, RBL 21.0. ACFT GROUNDED.  REMOVED PUNCTURED PANEL AT BS 727F AND 14, RBL 21.0 AND FABRICATED NEW TRANSITION PANEL IAW SRM 53-00-53-2R-5, REPAIR 5.  ALODINED AND PRIMED IAW SEM 51-20-01. TOP COATED IAW AMM 51-21-10 AND INSTALLED NEW TRANSITION PANEL IAW SRM 53-00-53-2R-5, 
REPAIR 5.  REMOVED DOT.
